# SDR CALA2024083000516

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,416 hours, 24,362 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 1074944
- Part serial: 2611
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 65,049 hours, 14,407 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF L ENG BLEED EICAS MSG. PERFORMED FIM 36-10 FAULT TREE 811 PERFORMED  PREVIOUS FLIGHT TAKEOFFS BLEED PARAMETERS READOUT AND NO ABNORMAL INDICATIONS FOUND AT THIS TIME.AS PRECAUTION REPLACED LEFT AIR SUPPLY THERMAL OVERTEMP SWITCH AS PER AMM 36-22-01-400-801.REQUIRES RUN TO VERIFY BLEED INDICATION AT T.O.  LEFT ECS BAY PERFORMED ENGINE RUN ON # 1 ENGINE. BLEED "OFF" LIGHT CYCLES INTERMITTENTLY. REMOVED AND REPLACED # 1 ENGINE RFCC AS PER MM 36-11-18-004-001/414-017 UP TO AND INCLUDING PARA F(16). NEED TO COMPLETE FROM PARA G OF MM36-11-18-414-01 COMPLETE INSTALLATION OF #1 ENG. RFCC  FROM PARA G TO END OF MM 36-11-18-414-017 .  #1 ENGINE BLEED OPS CHECK GOOD
